Alert archive / New Mexico / Flash Flood Warnings in 2016

Flash Flood Warning 45, NWS Albuquerque, NM

September 5, 2016Harding County, Mora County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 5, 2016, 10:54 PM MDT for Harding County, Mora County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2016, 10:54 PM MDT (04:54 UTC)
Expired
Sep 6, 2016, 1:45 AM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Harding County, NM, Mora County, NM

The radar

The Cannon AFB radar (KFDX), 167 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 4.9 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2016-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2016-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
701 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
2669 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

453 
WGUS55 KABQ 060454
FFWABQ
NMC021-033-060745-
/O.NEW.KABQ.FF.W.0045.160906T0454Z-160906T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1054 PM MDT MON SEP 5 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN MORA COUNTY IN NORTHEASTERN NEW MEXICO...
  WEST CENTRAL HARDING COUNTY IN NORTHEASTERN NEW MEXICO...

* UNTIL 145 AM MDT.

* AT 1050 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  ADDITIONAL THUNDERSTORMS PRODUCING MODERATE TO HEAVY RAIN ACROSS
  THE WARNED AREA. OVER THREE INCHES OF RAIN HAS ALREADY FALLEN
  SOUTH AND EAST OF WAGON MOUND IN MORA COUNTY...AND ADDITIONAL
  RAINFALL IS EXPECTED BEFORE MIDNIGHT. FLASH FLOODING IS LIKELY
  ALONG ROUTES 120 AND 271 ACROSS EASTERN AND SOUTHEASTERN MORA
  COUNTY. THIS INCLUDES CARRIZO CREEK...ARROYO PIEDRA LUMBRE...THE
  MORA RIVER AND MILLS CANYON CAMP GROUND ALONG THE CANADIAN RIVER.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
  MORA AND WEST CENTRAL HARDING COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

&&

LAT...LON 3608 10445 3609 10435 3596 10432 3589 10434
      3579 10435 3578 10491 3596 10472

$$

44
2 follow-up statements
602 
WGUS75 KABQ 060548
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1148 PM MDT MON SEP 5 2016

NMC021-033-060745-
/O.CON.KABQ.FF.W.0045.000000T0000Z-160906T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORA-HARDING-
1148 PM MDT MON SEP 5 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM MDT FOR
SOUTHEASTERN MORA AND WEST CENTRAL HARDING COUNTIES...

AT 1144 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CONTINUING TO PRODUCE MODERATE TO HEAVY RAIN ACROSS
THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN IN
RURAL AREAS SOUTHEAST OF INTERSTATE 25 BETWEEN WATROUS AND WAGON
MOUND. THIS INCLUDES ROUTES 120 AND 271...CARRIZO CREEK...VERMEJO
CREEK...ARROYO PIEDRA LUMBRE...THE MORA RIVER...AND MILLS CANYON
CAMP GROUND ALONG THE CANADIAN RIVER. ROADS MAY BE WASHED OUT AT
CULVERTS AND LOW WATER CROSSINGS ACROSS THIS AREA.

FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
MORA AND WEST CENTRAL HARDING COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

&&

LAT...LON 3608 10445 3609 10435 3596 10432 3589 10434
      3579 10435 3578 10491 3596 10472

$$

GUYER
879 
WGUS75 KABQ 060737
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
137 AM MDT TUE SEP 6 2016

NMC021-033-060745-
/O.EXP.KABQ.FF.W.0045.000000T0000Z-160906T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORA-HARDING-
137 AM MDT TUE SEP 6 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN MORA AND WEST CENTRAL
HARDING COUNTIES WILL EXPIRE AT 145 AM MDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3608 10445 3609 10435 3596 10432 3589 10434
      3579 10435 3578 10491 3596 10472

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 6:55 PM MDT, 3 hours 59 minutes earlier.

Area forecast discussion, Sep 5, 6:55 PM MDT, 3 hours 59 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
655 PM MDT MON SEP 5 2016

.UPDATE...
Updated POP forecast in accordance with radar and mesoscale model
trends. Generally reduced POPs after midnight, except northeast
where it looks like isolated convection may linger.

44

&&

.PREV DISCUSSION...523 PM MDT MON SEP 5 2016...
.AVIATION...
00Z TAF CYCLE
Storm focus this evening over the northern high terrain into the
northeast plains thru 03Z. Storms are producing strong outflow
winds near 40kt in many cases. Brief MVFR cigs/vsbys likley from
any direct hits. Low cigs and patchy fog may develop again aft 06Z
over the plains, with the best shot for KLVS as they picked up
quite a bit of rain today. Tomorrow will feature another robust
day of shra/tsra with greater coverage expected within central NM.

Guyer

&&

.PREV DISCUSSION...342 PM MDT MON SEP 5 2016...
.SYNOPSIS...
As moisture continues to increase from the south and southeast
this evening and tonight, showers and storms will continue through
the overnight hours, mainly across the northern mountains.
Scattered showers and thunderstorms will develop from the
continental divide eastward Tuesday afternoon and evening. A few
of the storms over the eastern plains will likely become strong to
severe. Heavy rain is also expected across the southeast and east-
central plains. Copious remnant moisture from Tropical Storm
Newton could bring heavy rainfall to portions of southwest and
perhaps west-central New Mexico Wednesday and Wednesday night.
Drier air will filter in from the west Friday.

&&

.DISCUSSION...
Gulf moisture surge underway across eastern and central NM today.
Strong storms will continue across the northeast highlands and
eastern plains through the evening. GFS continues with idea of
developing an area of quasi-organized convection across north-
central NM this evening and given recent radar trends this
certainly seems plausible. Tuesday continues to look quite active,
especially east of the divide. Strong to isolated severe storms
remain a good bet across the east where CAPE and effective bulk
sheer are forecast to be high. Heavy rain is, however, the main
concern across southeast and east-central locations Tuesday
afternoon through Tuesday night. Went ahead with a flash flood
watch for this area based on copious low level moisture surging up
from the Gulf of Mexico and sufficient large scale difluence/lift
overhead.

All eyes then turn to what is now category 1 Hurricane Newton, 270 miles
southeast of Cabo san Lucas, and heavy rainfall potential for
southwest mountains Wednesday afternoon through Wednesday night.
Went with the highly consistent ECMWF with regard to the track and
qpf placement for Wednesday and Thursday. Dry westerlies keep
northern NM mostly dry Wednesday while areas south of I-40 deal
with deep tropical moisture and areas of heavy rain/flash
flooding. Held off on flash flood watches with regard to Newton's
remnant moisture for Wed afternoon/night to avoid confusion with
the Tuesday's watch across the east. ECMWF continues to keep a
mid-level circulation intact across the southwest mountains
Wednesday afternoon. If this remains the case, south facing slopes
of the Mogollon Mountains in southwest Catron Co. stand to rack up
several inches of rain.

ECMWF keeps the extratropical upper trough over western NM
Thursday. The model continues to develop convection over central
NM Thursday afternoon. Backdoor cold front continues on track for
Friday. ECMWF keeps most precip south of I-40 while the GFS
remains mostly dry. Mostly dry westerlies move in for the weekend
with another backdoor front slated for early next week.

33

&&

.FIRE WEATHER...
Atmospheric moisture is on the uptrend, except for across northwest
New Mexico where a dry airmass and daytime heating is resulting in
Haines values of 5 to 6 this afternoon. Chances for wetting rain and
humidity will trend up central and east through Tuesday, with mostly
excellent recovery tonight and good coverage of storms and
wetting/soaking rains late Tuesday. The upswing in moisture is a
function of the overall synoptic pattern, with an upper high
anchored well to the east and a western U.S. upper level trough
allowing for northward transport of mostly Gulf moisture in the
lower to mid levels of the atmosphere.

The previously mentioned trough will swing east across the Rockies
Wednesday and push dry westerlies across northern New Mexico,
shutting down wetting rain potential and resulting in a bit of a
drying trend at the surface. Wetting rains on Wedesday look to
favor southern New Mexico where a moisture-rich atmosphere will
remain, especially across southwest portions of the state as the
remnants of Tropical Storm Newton approach. Probability of a solid
soaking and/or flooding rain event is trending up for portions of
southwest/southcentral New Mexico Wednesday night into Thursday but
confidence on timing/placement of significant rainfall is relatively
low at this time.

A fairly dry regime will continue across northern New Mexico through
Friday, but this may change late Friday into Saturday with the
infusion of low layer moisture from a backdoor cold front.
Differences between the 12z GFS and ECMWF for the weekend with
regard to the exact placement and strength of the ridge left in the
wake of the departing tropical remnants is leading to lower
forecaster confidence, but for now wetting rain chances look to
favor the higher terrain and southern New Mexico.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from Tuesday afternoon through late Tuesday night
for the following zones... NMZ526-534>540.

&&

44
Hazardous weather outlook, Sep 5, 4:00 AM MDT, 18 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
400 AM MDT MON SEP 5 2016

NMZ501>540-061000-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
400 AM MDT MON SEP 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW STORMS MAY BE STRONG OR BRIEFLY SEVERE THIS AFTERNOON AND
EARLY EVENING ACROSS THE PLAINS. LARGE HAIL IS THE MAIN THREAT.
ADDITIONALLY, LOCALLY HEAVY RAINFALL MAY LEAD TO MINOR FLOODING
THIS EVENING ACROSS NORTHERN NEW MEXICO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MOISTURE ASSOCIATED WITH TROPICAL STORM NEWTON WILL BE PULLED INTO
NEW MEXICO TONIGHT AND TUESDAY. HEAVY RAINFALL IS POSSIBLE
PARTICULARLY ACROSS THE EASTERN PLAINS TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING WHERE LOCALIZED AREAS OF FLASH FLOODING MAY
OCCUR. REMNANTS OF THE TROPICAL SYSTEM MAY IMPACT PORTIONS OF THE
STATE LATER IN THE WEEK AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER AND RAINFALL
REPORTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE
AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO
SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA
TWITTER USING THE HASHTAG NMWX.

34

In the hours before

Special weather statement, Sep 5, 5:20 PM MDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
520 PM MDT MON SEP 5 2016

NMZ528-529-060000-
NORTHEAST HIGHLANDS-FAR NORTHEAST HIGHLANDS-
520 PM MDT MON SEP 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA AND NORTH
CENTRAL SAN MIGUEL COUNTIES UNTIL 600 PM MDT...

AT 520 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR WAGON MOUND TO 7 MILES NORTHEAST OF
VALMORA TO NEAR WATROUS. MOVEMENT WAS NORTHEAST AT 30 MPH.

PEA TO PENNY SIZE HAIL AND WIND GUSTS OF 45 TO 55 MPH WILL BE
LIKELY WITH THESE STORMS.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
VALMORA AND SHOEMAKER.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 372 AND 382.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3596 10439 3572 10467 3574 10498 3588 10490
      3609 10452
TIME...MOT...LOC 2320Z 241DEG 17KT 3596 10464 3588 10481 3577 10495

43
Special weather statement, Sep 5, 5:58 PM MDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
558 PM MDT MON SEP 5 2016

NMZ528-531-060045-
HARDING COUNTY-FAR NORTHEAST HIGHLANDS-
558 PM MDT MON SEP 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MORA AND
NORTHWESTERN HARDING COUNTIES UNTIL 645 PM MDT...

AT 557 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES EAST OF WAGON MOUND...MOVING NORTHEAST AT 25 MPH.

PEA TO PENNY SIZE HAIL AND WIND GUSTS OF 45 TO 55 MPH WILL BE
POSSIBLE WITH THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROY...MILLS AND CHICOSA LAKE STATE PARK.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3584 10452 3600 10462 3622 10426 3599 10403
TIME...MOT...LOC 2357Z 243DEG 20KT 3597 10449

43
Special weather statement, Sep 5, 6:45 PM MDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
645 PM MDT MON SEP 5 2016

NMZ515-528-531-060130-
HARDING COUNTY-FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO
MOUNTAINS-
645 PM MDT MON SEP 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORA AND NORTHWESTERN
HARDING COUNTIES UNTIL 730 PM MDT...

AT 644 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR WAGON MOUND TO 13 MILES NORTHEAST OF
WATROUS TO 8 MILES NORTH OF VALMORA. MOVEMENT WAS EAST NORTHEAST AT
30 MPH.

PEA TO DIME SIZE HAIL AND WIND GUSTS OF 45 TO 55 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WAGON MOUND.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 376 AND 402.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3622 10438 3595 10430 3586 10461 3591 10512
      3595 10494 3611 10485 3621 10473
TIME...MOT...LOC 0044Z 264DEG 28KT 3603 10477 3596 10485 3594 10494

43
Special weather statement, Sep 5, 9:46 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
946 PM MDT MON SEP 5 2016

NMZ515-528-529-060415-
NORTHEAST HIGHLANDS-FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE
CRISTO MOUNTAINS-
946 PM MDT MON SEP 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MORA AND
NORTHWESTERN SAN MIGUEL COUNTIES UNTIL 1015 PM MDT...

AT 945 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES WEST OF WATROUS...OR 13 MILES NORTHEAST OF LAS VEGAS...MOVING
EAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAS VEGAS...WATROUS...STORRIE LAKE STATE PARK...VALMORA...SAPELLO AND
MANUELITAS.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 348 AND 372.

&&

LAT...LON 3561 10523 3579 10530 3596 10493 3563 10486
TIME...MOT...LOC 0345Z 252DEG 27KT 3576 10509

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 6:45 PM MDTSpecial Weather StatementABQMora45 min
Sep 5, 8:57 PM MDTSevere Thunderstorm WarningABQUnion32 min
Sep 5, 9:33 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel117 min
Sep 5, 9:35 PM MDTAreal Flood AdvisoryABQUnion55 min
Sep 5, 9:46 PM MDTSpecial Weather StatementABQMora29 min
Sep 6, 1:44 AM MDTAreal Flood AdvisoryABQColfax2 hr
Sep 6, 1:20 PM MDTAreal Flood AdvisoryABQLincoln115 min
Sep 6, 1:47 PM MDTSpecial Weather StatementABQColfax28 min
Sep 6, 1:50 PM MDTSpecial Weather StatementABQMora25 min
Sep 6, 2:02 PM MDTAreal Flood AdvisoryABQSocorro118 min
Sep 6, 2:18 PM MDTSpecial Weather StatementABQColfax27 min
Sep 6, 4:15 PM MDTAreal Flood AdvisoryABQCurry2 hr
Sep 6, 4:19 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval116 min
Sep 6, 4:32 PM MDTSpecial Weather StatementABQQuay28 min
Sep 6, 4:46 PM MDTAreal Flood AdvisoryABQBernalillo119 min

Nearby

Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.